# SDR CALA2025032503165

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 72,576 hours, 25,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT ENTRY CAUTION ON TAKEOFF A 90KIAS DOOR CLOSED BY FA AFTER REF AMM TASK 52-13-00-700-805 ACCOMPLISHED AFT ENTRY DOOR SYSTEM TEST, ITEMS #1 AND 2. OPENED AND CLOSED DOOR SEVERAL TIMES, AFT ENTRY LIGHT, ON THE P5 FORWARD OVERHEAD PANEL, COMES ON FOR THE DOOR, CLOSED AND LATCHED THE DOOR, AFT ENTRY LIGHT GOES OUT.  VISUAL INSPECTION OF DOOR AREA CLEAN, NO DEFECTS NOTED.
